# SDR CALA2014090392055

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 41,057 hours, 17,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L IS CORRODED BETWEEN FRAME 63 - 64 IN AFT CARGO PIT.  REMOVED DAMAGED PART.  FABRICATED & INSTALLED NEW STRINGER & REPAIR SPLICE IAW SRM 53-00-13 FIG 201.
